REAL

Items where Author is "Azizi, A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Azizi, A. and Talbi, M. (2014) Galois group for some class field. Miskolc Mathematical Notes, 15 (2). pp. 317-325. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Azizi, A. and Moradi, S. (2012) 2-absorbing and n-weakly prime submodules. Miskolc Mathematical Notes, 13 (1). pp. 75-86. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Sun Dec 16 21:03:14 2018 CET.